# SDR SWI2025F00142

- Difficulty date: July 9, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N127SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000441
- Aircraft time: 24,920 hours, 14,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA54925-ETD2019-170-152158 MXCODEID49971-PR - FOUND 508 DENTS AT RH AFT FUSELAGE SIDE SKIN PANEL (CTR. FUSE. III) PN# 170-65401-001 BETWEEN FRAMES  74-90 STGR 3R-9R. DENTS FOUND TO BE WITHIN TEMPORARY ALLOWABLE DAMAGE PER EDT2019-170-152158 FOR 7,500 FC. PERMANENT REPAIR MUST BE ACCOMPLISHED WITHIN GIVEN TIME PERIOD, PART NUMBER:   - , SERIAL NUMBER: 17000441, POSITION:    (FILED CLOSED)     REPLACED FUSELAGE SKIN P/N 170-65401-001 REF SRM 51-40-08 AND ETD 2024-170-004269A AND FEAM WO MIA-WA-11-2024 REV C CAMP CP 28768587
